The equivalence structure of descriptor representations of systems with possibly inconsistent initial conditions


Baser U., Schumacher J.

LINEAR ALGEBRA AND ITS APPLICATIONS, vol.318, pp.53-77, 2000 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 318
  • Publication Date: 2000
  • Doi Number: 10.1016/s0024-3795(00)00157-9
  • Title of Journal : LINEAR ALGEBRA AND ITS APPLICATIONS
  • Page Numbers: pp.53-77

Abstract

Necessary and sufficient conditions for minimality of descriptor representations of impulsive-smooth behaviors are derived. We obtain a complete set df transformations by which minimal descriptor representations that give rise to the same behavior can be transformed into each other. In particular this leads to a jump-behavioral interpretation of the notion of strong equivalence of descriptor representations. (C) 2000 Elsevier Science Inc. All rights reserved.